# SDR SWAA2022111760094

- Difficulty date: October 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SURFACE HAS LARGE AREAS OF PULLED STRANDS. / [01] IDENTIFIED FLOOR PANEL 231XF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4. DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.E(2). DAMAGE TO FLOOR PANEL IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A  FABRICATED NEW FLOOR PANEL AND LOCATED INSERT HOLES USING BMS4-23 TYII LOT# 1504036-1; AND INSTALLED INSERTS USING BMS 5-107 LOT#AK1KP9159K AND CURED USING THERMOMETER ID ATS1174 CAL DUE 03/2023 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1) (A-H) AND BAC DWG 144A5810 ID:0126.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENTS TABLE.;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] FINAL INSPECTION. JOB COMPLETE.
